Causes Of Stomach Cramps After Taking Emergency Birth Control Pills?
Hello, my name is Audy. I want to ask, on the 30th, I finished menstruating, on the 31st I had sex. Because I was afraid of getting pregnant, remembering the work contract about 34 hours after intercourse, I took postinor 2. Well, from that time until now, my stomach has been cramped. Am I pregnant or the effects of Postinor 2 are not over yet. Thanks.
Hello, thank you for the question to HealthReplies.com
Basically if you have sex right after you finish your period, the chances of you getting pregnant are actually quite small, except that the distance between your menstrual cycles is short (21 days for example). This coupled with consumption of postinor (Levonorgestrel) in a period of less than 72 hours after sexual intercourse, the possibility of you getting pregnant is getting smaller.
Abdominal cramps that you experience can be caused by many possibilities. Levonorgestrel consumption can cause these side effects, but can also be caused by other things, for example:
gastrointestinal disorders (for example, you have a gastrointestinal infection, constipation, IBS, etc.) urinary disorders (for example, you have a urinary tract infection, or there are stones in the urethra) other disorders of the reproductive tract (eg twisted or ruptured ovarian cysts, infections in the reproductive organs, fibroids / myoma, etc.) If you continue to experience stomach cramps, you should consult a doctor to make sure there are no other problems that cause these symptoms. For now, you can try to compress your stomach with a warm compress and take pain medications such as paracetamol to help reduce the pain.
So much information from me, hopefully enough answer